# SDR SWAA2023041917572

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE CORROSION FROM STA 727F THRU STA 847.<[01] REMOVED L/H TRANSITION ANGLE PER SRM 51-40-02 TO FOM;[02] REMOVED DAMAGE OF .010IN OF MATERIAL. REMAINING THICKNESS OF .040IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] TRANSITION ANGLE CUT AT 727J+13? AND 727F+10?. FABRICATED NEW TRANSITION ANGLE SECTION FROM 727+4? TO 727F+10?; FABRICATED NEW TRANSITION ANGLE SECTION FROM 727F+10? TO 727J+13?; AND FABRICATED NEW TRANSITION ANGLE SECTION FROM 727J+13? TO 847. FABRICATED REPAIR SPLICE PLATES FOR 727F+10? AND FOR 727J+13? ALL PER SRM 53-00-53-2R-5.;[04] VERIFIED STEP#3. LONNIE HERMANN (TECHNICIAN); 29-MAR-2023 06:05 UTC TRANSITION ANGLE CUT AT 727J+13? AND 727F+10?. FABRICATED NEW TRANSITION ANGLE SECTION FROM 727+4? TO 727F+10?; FABRICATED NEW TRANSITION ANGLE SECTION FROM 727F+10? TO 727J+13?; AND FABRICATED NEW TRANSITION ANGLE SECTION FROM 727J+13? TO 847. FABRICATED REPAIR SPLICE PLATES FOR 727F+10? AND FOR 727J+13? ALL PER SRM 53-00-53-2R-5.;[05] INSTALLED ADHESIVELY BONDED NUTPLATES ON NEW TRANSITION ANGLE FROM STA 727+4? TO 847 PER SRM 51-40-10.;[06] INSPECTED WORK ABOVE;[07] RII OK TO INSTALL L/H TRANSITION ANGLE REPAIR SECTIONS STA. 727+4 TO STA. 847.;[08] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-5.;[09] RII. VERIFIED INSTALLATION OF L/H TRANSITION ANGLE 727+4 TO STA. 847 ONLY. SIGN OFF FOR CORRECTIVE ACTION #8.;[10] FAULT C/W
